# SDR SWAA2024052073719

- Difficulty date: April 11, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuse To Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER LUG FITTING LOCATED AFT FACE POSITION RT HORIZONTAL STABILIZER 2024-253371<[01] REPAIRED LOWER LUG REAR SPAR RH HORIZONTAL STABILIZER IAW EA 24-155-00979 WIP 1 TTG8Q00T0Q6J ; EA 24-155-00979 WIP 2 TTG8Q00T0TDD; EA 24-155-00979 WIP 3 TTG8Q00T2MFE;AND EA 24-155-00979 TTG8Q00T8199;[02] CERTIFIED WORK PERFORMED.
